# SDR UIEA2021011900087

- Difficulty date: January 19, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 78,520 hours, 15,605 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS AND STATUS MESSAGE: "RT ENGINE CONTROL" AFTER LANDING, REF B767 FIM 73-21-00-815-825-N00.  FIM STATES ACCOMPLISH PIMU BIT.  ACCOMPLISHED BIT, PER B767 FIM 71-01 FAULT TREE 803, BIT TEST OK, NO CURRENT FAULTS.  OK TO CONTINUE.
